Alert archive / Mississippi / Flash Flood Warnings in 2017

Flash Flood Warning 78, NWS Jackson, MS

June 23, 2017Jones County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 23, 2017, 3:37 PM CDT for Jones County, Mississippi. It was in force for 2 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2017, 3:37 PM CDT (20:37 UTC)
Expired
Jun 23, 2017, 5:45 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 111 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 3:44 PM CDTFLASH FLOOD9 Ese Ellisville, MSFLOODING ON OLD HWY 15 S.
Jun 23, 3:50 PM CDTFLASH FLOOD1 Sse Laurel, MSFLOODING ON LEONTYNE PRICE BLVD IN THE 600 BLOCK AND AT THE INTERSECTION WITH JEFFERSON ST.
Jun 23, 3:53 PM CDTFLASH FLOOD1 E Laurel, MSTERESA ST UNDERPASS FLOODED.
Jun 23, 4:23 PM CDTFLASH FLOOD5 S Sandersville, MSKEAHEY GORE RD FLOODED NEAR MAGNOLIA RD.
Jun 23, 5:10 PM CDTFLASH FLOOD3 E Sandersville, MSFLOODING AT EUCUTTA RD AND ARLEY WILLIAMS RD.
Jun 23, 5:30 PM CDTFLASH FLOOD8 Se Laurel, MSGEORGE BOUTWELL RD FLOODED IN MULTIPLE LOCATIONS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 683 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
683 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

357 
WGUS54 KJAN 232037
FFWJAN
MSC067-232245-
/O.NEW.KJAN.FF.W.0078.170623T2037Z-170623T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
337 PM CDT FRI JUN 23 2017

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Northern Jones County in southeastern Mississippi...

* Until 545 PM CDT

* At 337 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Laurel, Ellisville, Sandersville, Mill Creek and Tuckers Crossing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3154 8895 3155 8930 3181 8910 3182 8906
      3182 8894

$$

DL
2 follow-up statements
400 
WGUS74 KJAN 232049
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
349 PM CDT FRI JUN 23 2017

MSC067-232245-
/O.CON.KJAN.FF.W.0078.000000T0000Z-170623T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jones MS-
349 PM CDT FRI JUN 23 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHERN JONES COUNTY...

At 348 PM CDT, emergency management reported flash flooding along 
Old Highway 15 south of Laurel. Up to two inches of rain have 
already fallen. Flash flooding is already occurring.

Some locations that will experience flooding include...
Laurel, Ellisville, Sandersville, Mill Creek and Tuckers Crossing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3154 8895 3155 8930 3181 8910 3182 8906
      3182 8894

$$

DL
498 
WGUS74 KJAN 232235
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
535 PM CDT FRI JUN 23 2017

MSC067-232245-
/O.EXP.KJAN.FF.W.0078.000000T0000Z-170623T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jones MS-
535 PM CDT FRI JUN 23 2017

...THE FLASH FLOOD WARNING FOR NORTHERN JONES COUNTY WILL EXPIRE AT
545 PM CDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3154 8895 3155 8930 3181 8910 3182 8906
      3182 8894

$$

DL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 12:54 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jun 23, 12:54 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1254 PM CDT Fri Jun 23 2017

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
Scattered to numerous showers and thunderstorms will continue to
allow for continued MVFR conditions through the period. Where
storms occur, brief IFR conditions will exist along with gusty
wind near 30 knots./26/

&&

.DISCUSSION...
Large area of mostly tropical rain continues this morning over the
ArkLaMiss Delta region with enough heavy rainfall being produced
to prompt flash flood warnings for part of the area. CAM models
show the rain area spreading to the east as the circulation center
moves into TN/KY.

A cold front dropping south into the region tonight looks to bring
some potent convection with it, but uncertainties exist at the
moment as to whether it will move into the forecast area./26/

Prior discussion below:

Through tonight:

At the time of this writing the center of Tropical Depression
Cindy was located over southeastern Arkansas and advancing in the
general direction of Memphis. Most of the consolidated heavy rain
associated with the center of Cindy has remained west of the
forecast area through most of the night, although just recently
some of this is starting to nudge into the Arklamiss Delta.
Meanwhile, the solid secondary thin heavy rain band causing issues
in the past 12 hours from coastal MS N/NE into central AL has
starting to break up some and migrate back to the west,
essentially bringing a stream of heavier showers back into SE MS,
at least temporarily.

For today, the remnants of Cindy will pick up speed to the
northeast as the trough associated with the current depression
links up with the southern fringes of the relatively fast northern
jet stream. As Cindy passes to the north of the region expect high
moisture transport north into the system to fuel additional
pockets of heavy rain through the our region, and even continue
to produce enough shear to warrant a low-end risk of severe
weather (mainly in the form of locally gusty winds and perhaps a
tornado or two). This risk of severe weather today will mainly be
for central and eastern zones and will be highlighted in the HWO
and graphics. The overall flooding threat fortunately does not
appear as impressive as it could be considering the close
vicinity of the passing tropical system, but there still remains
enough localized flash flooding threat (particularly over areas
that have received heavy rain in the past two days) to continue
the going flash flood through the afternoon in all areas.
Otherwise, there is a decent possibility at least the western
third of zones may be clear of a good deal of the rain by this
afternoon and some breaks in the clouds there could allow temps to
peak late into the upper 80s. Most other locales in the forecast
area will experience highs mainly in the low to mid 80s.

But the rain will certainly not be over after this afternoon,
especially along and north of the I-20 corridor. Model consensus
is pretty good that a cold front in the wake of the passing Cindy
will get shoved south quickly enough to work into northern
portions of the region from late evening through the overnight.
Current very tame lapse rates aloft will have recovered some by
then and lingering high moisture (precipitable water values around
2 inches) should be enough to yield a good deal of additional
showers and thunderstorms, even late into the night. Considering
non-insignificant flow aloft due to the southern fringes of the
impinging northern stream and the better lapse rates some strong
to maybe even marginally severe storms cannot be ruled out. In
addition, flooding will of course remain possible with some of
this activity in areas that are already saturated, although at
this time we will not extend the flash flood watch into tonight
because moisture transport that normally drives flash flooding
situations will have really calmed down. The subsequent shift will
examine the situation closely and make any adjustments necessary.
/BB/

Saturday through Thursday:

Models and their ensembles were continuing to show a somewhat
active period in the wake of Cindy. There will be plenty of
moisture in its wake with pwats in excess of 2 inches for
Saturday, which spells some locally heavy rainfall potential.
Meanwhile a broad latitude upper trough will bring a front into
the region over the weekend. Model solutions seem to bring the
front through the region a little faster on the 00z run by Sunday
morning. Drier air will come through the region behind the front
on Sunday night. This will confine our rain chances across our
southern counties at this time. Upper troughing will increase some
across the southeastern conus as high pressure builds into the
region from the Midsouth. By Monday evening the drier air will
scour out our rain chances across the south. Pwats will be
generally less than one inch. Nightly lows early next week will
dip into the comfortable 60s. As we go into the mid week period
the upper trough will exit to the east as upper ridging builds in
from the Southern Plains. This will allow return gulf flow to come
back across the region as pwats increase to around the 1.2 to 1.5
inch range. This will allow diurnal convective rain chances to
develop over the region./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       85  74  84  69 /  78  62  69  32
Meridian      86  74  85  68 /  67  61  80  38
Vicksburg     82  73  84  69 /  92  67  73  24
Hattiesburg   87  75  87  71 /  67  34  75  51
Natchez       83  74  84  70 /  72  50  78  38
Greenville    83  72  83  66 /  88  68  50  17
Greenwood     81  73  84  65 /  78  70  52  18

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 7 PM CDT this evening for MSZ018-019-
     025>066-072>074.

LA...Flash Flood Watch until 7 PM CDT this evening for LAZ007>009-015-
     016-023>026.

AR...Flash Flood Watch until 7 PM CDT this evening for ARZ074-075.

&&
Hazardous weather outlook, Jun 23, 2:42 PM CDT, 55 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
242 PM CDT Fri Jun 23 2017

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>059-241945-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Tensas-Bolivar-Sunflower-Leflore-Grenada-
Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-
Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-
Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-
Clarke-Jefferson-
242 PM CDT Fri Jun 23 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Another band of showers and thunderstorms will move into the
region from the northwest during the evening. Isolated storms may
become severe with damaging winds being the main threat. Heavy
downpours may also pose a threat for localized flooding.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ024-026-MSZ060>066-072>074-241945-
Catahoula-Concordia-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
242 PM CDT Fri Jun 23 2017

This hazardous weather outlook is for portions of northeast
Louisiana, and south central Mississippi.

.DAY ONE...Tonight and Saturday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Tropical page...
   www.weather.gov/jan/tropical
National Hurricane Center Home Page...
   www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Jun 23, 2:19 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
219 PM CDT FRI JUN 23 2017

MSZ052-232015-
Lauderdale MS-
219 PM CDT FRI JUN 23 2017

...CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT LAUDERDALE COUNTY
THROUGH 315 PM CDT...

At 218 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Hickory to Meridian Naval Air
Station. Movement was east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Lauderdale, Meridian, Meridian Station, Marion, Zero, Increase,
Meehan, Toomsuba, Savoy, Suqualena, Kewanee, Nellieburg, Alamucha and
Daleville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3223 8843 3223 8891 3244 8891 3258 8875
      3258 8839
TIME...MOT...LOC 1918Z 262DEG 34KT 3255 8853 3223 8889

DL
Special weather statement, Jun 23, 2:32 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
232 PM CDT FRI JUN 23 2017

MSZ057-058-232030-
Jasper MS-Clarke MS-
232 PM CDT FRI JUN 23 2017

...STRONG THUNDERSTORMS WILL AFFECT JASPER AND CLARKE COUNTIES
THROUGH 330 PM CDT...

At 232 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Rose Hill to near Stringer. Movement
was east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Quitman, Stringer, Stonewall, Heidelberg, Paulding, Moss, Goodwater,
Rose Hill, Turnerville, Orange, Stafford Springs, Barnett, Sable,
Middleton, Garlandville, De Soto, Pachuta and Montrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3184 8875 3180 8931 3222 8922 3223 8851
TIME...MOT...LOC 1932Z 260DEG 26KT 3221 8899 3184 8923

DL
Special weather statement, Jun 23, 3:20 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
320 PM CDT FRI JUN 23 2017

MSZ066-232115-
Jones MS-
320 PM CDT FRI JUN 23 2017

...STRONG THUNDERSTORMS WILL AFFECT JONES COUNTY THROUGH 415 PM
CDT...

At 320 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Sandersville to Moselle. Movement
was east at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Laurel, Ellisville, Sandersville, Mill Creek, Tuckers Crossing,
Moselle and Ovett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3144 8930 3155 8930 3182 8906 3182 8894
      3143 8895
TIME...MOT...LOC 2020Z 257DEG 19KT 3180 8896 3152 8926

DL
Local storm report, Jun 23, 3:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
332 PM CDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TSTM WND DMG     2 SSE NELLIEBURG        32.36N 88.77W
06/23/2017                   LAUDERDALE         MS   EMERGENCY MNGR

            TREE DOWNED ALONG N LAKELAND DR. WIND
            ESTIMATED 40-50 MPH.

&&

DL
Local storm report, Jun 23, 3:34 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     5 SSE MERIDIAN          32.31N 88.69W
06/23/2017                   LAUDERDALE         MS   PUBLIC

            TREE DOWNED ON DR BROCK RD.

&&

DL
Local storm report, Jun 23, 3:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     5 SSE MERIDIAN          32.31N 88.69W
06/23/2017                   LAUDERDALE         MS   EMERGENCY MNGR

            TREE DOWNED ON DR BROCK RD.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:05 AM CDTSpecial Weather StatementJANLauderdale25 min
Jun 23, 6:07 AM CDTSpecial Weather StatementJANNewton23 min
Jun 23, 8:05 AM CDTSpecial Weather StatementJANHumphreys, Leflore, Sunflower25 min
Jun 23, 9:00 AM CDTSpecial Weather StatementJANCarroll, Grenada, Montgomery30 min
Jun 23, 10:10 AM CDTSpecial Weather StatementJANAttala, Leake, Madison50 min
Jun 23, 10:22 AM CDTFlash Flood WarningJANHinds, Madison3 hr
Jun 23, 10:59 AM CDTFlash Flood WarningJANAttala, Holmes, Yazoo3 hr
Jun 23, 11:10 AM CDTSpecial Weather StatementJANHinds, Madison, Rankin50 min
Jun 23, 11:19 AM CDTFlash Flood WarningJANHinds, Madison3 hr
Jun 23, 11:28 AM CDTSpecial Weather StatementJANChoctaw, Clay, Oktibbeha47 min
Jun 23, 11:57 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha35 min
Jun 23, 12:18 PM CDTFlash Flood WarningJANLeake, Rankin, Scott3 hr
Jun 23, 12:29 PM CDTSpecial Weather StatementJANRankin, Scott61 min
Jun 23, 12:42 PM CDTSpecial Weather StatementJANLowndes48 min
Jun 23, 12:52 PM CDTSpecial Weather StatementJANNeshoba, Newton53 min
Jun 23, 1:35 PM CDTSpecial Weather StatementJANJasper, Newton, Smith55 min
Jun 23, 2:10 PM CDTSpecial Weather StatementJANLawrence35 min
Jun 23, 2:19 PM CDTSpecial Weather StatementJANLauderdale56 min
Jun 23, 2:26 PM CDTRiver Flood WarningJANHinds, Warren12 days
Jun 23, 2:32 PM CDTSpecial Weather StatementJANClarke, Jasper58 min
Jun 23, 3:00 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale47 min
Jun 23, 3:02 PM CDTRiver Flood WarningJANLeake5 days
Jun 23, 3:20 PM CDTSpecial Weather StatementJANJones55 min
Jun 23, 3:46 PM CDTSpecial Weather StatementJANClarke29 min
Jun 23, 4:04 PM CDTSpecial Weather StatementJANForrest, Lamar56 min
Jun 23, 6:41 PM CDTSpecial Weather StatementJANBolivar64 min

Nearby

Flash Flood Warnings in Mississippi, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.